# SDR YENA200656

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 28 hours, 12 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4741521
- Part serial: 0448H
- Condition: Failed
- Location: Cargo Bay
- Part time: 28 hours, 12 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 410, 44 MINUTES INTO FLIGHT THE FOLLOWING CAS AMBER MESSAGES.  CARGO AFT FIRE SYS FAIL.  CARGO FWD FIRE SYS FAIL.  REPLACED HIGH RATE FIRE BOTTLE PER AMM 26-23-01.  CLOSED MID E-BAG HATCH PER 52-46-00-000-801.  OPS OK.
